MAUDE Adverse Event Report: ABBOTT MOLECULAR, INC. ALINITY M SYSTEM; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM

ABBOTT MOLECULAR, INC. ALINITY M SYSTEM; REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Catalog Number 08N53-002
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/27/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An investigation is in process.A follow-up report will be submitted when the investigation is complete.
 
Event or Problem Description
The customer reported a leak coming from the integrated reaction unit (iru) waste drawer 1 while using the alinity m system.The customer reported liquid was observed under iru waste drawer 1.There was no liquid in the iru waste drawer 1.The customer reported there was crystallized liquid outside of the footprint of the instrument prior to the field service engineer (fse) visit.There was no direct contact with the observed fluid and all appropriate personal protective equipment (ppe) was worn.Fse discovered peristaltic pump 5 had disconnected tubing which caused the leak.Fse reconnected the tubing and cleaned up the leak while wearing all appropriate ppe.There was no patient involved as the leak was identified by the alinity m system user.

Brand Name
ALINITY M SYSTEM
Common Device Name
REAL TIME NUCLEIC ACID AMPLIFICATION SYSTEM
Manufacturer (Section D)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer (Section G)
ABBOTT MOLECULAR, INC.
1300 e. touhy ave.
des plaines IL 60018 3315
Manufacturer Contact
albert chianello
1300 e. touhy ave.
des plaines, IL 60018-3315
2242064064
MDR Report Key25221031
Report Number3005248192-2026-00044
Device Sequence Number18586402
Product Code OOI
UDI-Device Identifier00884999048034
UDI-Public(01)00884999048034(11)221213(240)08N53-002
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P190025
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/24/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number08N53-002
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/27/2026
Supplement Date Received by Manufacturer06/22/2026
Initial Report FDA Received Date05/19/2026
Supplement Report FDA Received Date06/24/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured12/13/2022
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown